# SDR SWIA2017110343946

- Difficulty date: October 10, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 35,036 hours, 29,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 CORRODED BETWEEN STRINGRES 26R & 23L. REMOVED AND REPLACED THE FRAME SECTION BETWEEN STRINGERS 20L & 20R IAW SRM.
